# SDR DALA2025090806605

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 76,490 hours, 29,006 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON LOWER SKIN, STAB STA 101.90 AT LH HORIZONTAL STABILIZER. LOWER SKIN, STAB STA 101.90 AT LH HORIZONTAL STABILIZER WAS REPAIRED PER B 737-800 SRM 55-10-01-2R REPAIR 11.
